I had the procedure Radiofrequency Ablatoin done 3 weeks ago for chest pain due to post herpetic neuralgia from shingles... I have been in massive pain since the procedure ten times worst then the pain I suffered prior. Has anyone had this done and is it normal for the pain to be worse at first instead of better I am in horrible pain and dont know what to do, they say it could take up to a month for it to work and yes they say the pain could be worse at first but for this long, it hasnt eased up at all...even 10 mg of hydrocodone is not touching this pain... I would appreciate any insight on this because I feel like im gonna go out of my mind...shine
I am sorry to hear that you are in so much pain. Yes, pain does increase after radiofrequency ablation, however, this is felt for only a week or two. So if the pain is persisting beyond three weeks, you must consult your specialist.
Other treatments which can be tried are nerve blocks and spinal cord stimulator. Do discuss this with your doctor. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.